# SDR IPXA09555970

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulted
- Location: Nlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, NOSE GEAR LIGHT STARTED TO FLICKER ON AND OFF.  ADVISED BY MMOC TO TURN BACK.  REF FIM 32-09-03 FIG 106.  CARD 003 HARD FAULT.  REMOVED AND REPLACED CARD 003.  OPS NORMAL.
